# SDR 99ZZZM247

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damage
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 611 - IND-EWR - NR 1 ENGINE VIBRATES BETWEEN 45 PERCENT AND 68 PERCENT N1.  INSPECTED ENGINE, FOUND TURBINE DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE.  (M)
